# SDR ASAA2021021134100

- Difficulty date: February 11, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 50,801 hours, 15,049 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332A23413
- Condition: Worn
- Location: Anti Ice Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 ESN802325 FOUND ANTI ICE FWD DUCT OTBD LINK WORN. GROUNDED - YES. REMOVED AND REPLACED OTBD FWD ANTI ICE DUCT LINK #2 AS PER CFM56-7 PPBM 71-00-02 FIG 27-1 PG 10-11.
